# SDR UALA2012100405634

- Difficulty date: October 3, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part serial: D00220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT LEFT CABIN WINDSCREEN BROKEN.  REPIN WIRE IAW A319 -320 ESPM 20-48-25 WIRE #D002-20 LOCATION AT BOTTOM LEFT CORNER OF LEFT CABIN WINDSCREEN.
